# SDR SWAA2018121027417

- Difficulty date: December 4, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 46,370 hours, 22,545 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 1228
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, CABIN CREW REPORTED SMOKE RUBBER ACRID SMELL IN THE FORWARD AND AFT CABIN AT CRUISE ALTITUDE.  R&R AFT COFFEE MAKER PER MM.
